# SDR YENA201705170378

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 22,782 hours, 14,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED A DIRTY SOCK ODOR DURING INTIAL DESCENT IN MID CABIN.   PERFORMED FIM TASK 21-20-00-810-803A, RAN BOTH ENGINES AND ISOLATED EACH PACK NO ODOR IN THE CABIN NOTICED AT THIS TIME.  OPEN.
